# SDR HEEA072470

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,881 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: PHI2062003
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX INPUT SEAL LEAKING. REPLACED WITH SERVICEABLE PART.
